# SDR QXEA2017050300342

- Difficulty date: April 25, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,930 hours, 39,830 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 85217419104
- Condition: Cracked
- Location: Door Vent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR RT AFT BEAM ABOVE VENT DOOR CRACKED. REMOVED AFT SERVICE DOOR VENT DOOR. INSTALLED  A REPLACEMENT VENT DOOR.
